Advertisement

Science China Mathematics

, Volume 62, Issue 11, pp 2331–2334 | Cite as

Logarithmic vanishing theorems for effective q-ample divisors

  • Kefeng LiuEmail author
  • Xueyuan Wan
  • Xiaokui Yang
Articles
  • 28 Downloads

Abstract

Let X be a compact Kähler manifold and D be a simple normal crossing divisor. If D is the support of some effective q-ample divisor, we show
$$H^{i}(X, \Omega_{X}^{j}(\log D))=0, \quad \text { for } \quad i+j>n+q.$$

Keywords

logarithmic vanishing theorems effective q-ample divisors simple normal crossing divisors compact Kahler manifolds 

MSC(2010)

32L20 53C55 

References

  1. 1.
    Andreotti A, Grauert H. Théorè me de finitude pour la cohomologie des espaces complexes. Bull Soc Math France, 1962, 90: 193–259MathSciNetCrossRefGoogle Scholar
  2. 2.
    Broomhead N, Ottem J-C, Prendergast-Smith A. Partially ample line bundles on toric varieties. Glasg Math J, 2016, 58: 587–598MathSciNetCrossRefGoogle Scholar
  3. 3.
    Deligne P. Théorème de Lefschetz et critères de dégénérescence de suites spectrales. Publ Math Inst Hautes Études Sci, 1969, 35: 107–126CrossRefGoogle Scholar
  4. 4.
    Deligne P. Théorie de Hodge II. Publ Math Inst Hautes Études Sci, 1972, 40: 5–57CrossRefGoogle Scholar
  5. 5.
    Demailly J-P. A converse to the Andreotti-Grauert theorem. Ann Fac Sci Toulouse Math (6), 2011, 20: 123–135MathSciNetCrossRefGoogle Scholar
  6. 6.
    Demailly J-P, Peternell T, Schneider M. Holomorphic line bundles with partially vanishing cohomology. In: Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry. Israel Mathematical Conference Proceedings, vol. 9. Ramat Gan: Bar-Ilan University, 1996, 165–198Google Scholar
  7. 7.
    Girbau J. Sur le théorè me de Le Potier d’annulation de la cohomologie. C R Acad Sci Paris Sér A, 1976, 283: 355–358MathSciNetzbMATHGoogle Scholar
  8. 8.
    Greb D, Küronya A. Partial positivity: Geometry and cohomology of q-ample line bundles. In: Recent Advances in Algebraic Geometry. London Mathematical Society Lecture Note Series, vol. 417. Cambridge: Cambridge University Press, 2015, 207–239CrossRefGoogle Scholar
  9. 9.
    Griffith P, Harris J. Principles of Algebraic Geometry. New York: Wiley, 1978Google Scholar
  10. 10.
    Huang C, Liu K, Wan X, et al. Logarithmic vanishing theorems on compact Kähler manifolds I. ArXiv:1611.07671, 2016Google Scholar
  11. 11.
    Matsumura S. Asymptotic cohomology vanishing and a converse to the Andreotti-Grauert theorem on a surface. Ann Inst Fourier (Grenoble), 2013, 63: 2199–2221MathSciNetCrossRefGoogle Scholar
  12. 12.
    Ottem J-C. Ample subvarieties and q-ample divisors. Adv Math, 2012, 229: 2868–2887MathSciNetCrossRefGoogle Scholar
  13. 13.
    Shiftman B, Sommese A J. Vanishing Theorems on Complex Manifolds. Progress in Mathematics, vol. 56. Boston: Birkhäauser, 1985CrossRefGoogle Scholar
  14. 14.
    Yang X. A partial converse to the Andreotti-Grauert theorem. Compos Math, 2019, 155: 89–99MathSciNetCrossRefGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Mathematical Sciences Research CenterChongqing University of Science and TechnologyChongqingChina
  2. 2.Department of MathematicsUniversity of California at Los AngelesLos AngelesUSA
  3. 3.School of MathematicsKorea Institute for Advanced StudySeoulRepublic of Korea
  4. 4.Department of Mathematics and Yau Mathematical Sciences CenterTsinghua UniversityBeijingChina

Personalised recommendations